# SDR ASOA2015041012597

- Difficulty date: March 19, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 34,714 hours, 31,559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF AVIONICS BAY DOOR ACCESS AT FS 364.00 FWD SIDE CORRODED, BETWEEN STR 25L-25R.  REMOVED CORROSION ON FS 364 BETWEEN 26L & 27 STR IAW SRM 51-21-01-00 UPON FURTHER INVESTIGATION FOUND NO CORROSION ON BETWEEN 25L AND 26L STR ON FS 364.  REMOVED CORROSION ON INTO LT AT 26L REF SRM 200-SRM 51-21-06-00.  REMOVED CORROSION BETWEEN STR 25 AND 27 RT SIDE AT FS 364.00 AND RT INTERCOSTAL 27 IAW SRM 51-21-06-00.  BLEND AREA IS OUT OF ALLOWABLE LIMITS IAW SRM TR 53-27.
